MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2006098
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer is getting foot pedal errors.The procedure was not completed due to this event.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.This event is being reported for aborted/cancelled procedure with a patient under anesthesia.
 
Additional Manufacturer Narrative
D3.Manufacturer email: moshe.Barenboym@bsci.Com.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D3.Manufacturer email: (b)(6).Upon receipt of the foot switch at our quality assurance laboratory, the device was thoroughly analyzed.Visual analysis identified the foot switch assembly was in overall good physical condition.The foot switch guard show some chipped paint on the edges along with scuff marks consistent with normal usage wear.The foot pedal pressed down smoothly and returned to the open position without any issues.One of the rubber feet was missing.The connector was in pieces and the back screw on the piece was disconnected.The cable and pin fitting was held in place with black electrical tape.Outside, the metal shield was missing and the cable was a little twisted.Based on the information available, and the analysis results of the foot switch, it is probable that the damage identified on the foot switch caused or contributed to the reported errors.

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key17444227
Report Number2124215-2023-40756
Device Sequence Number2735509
Product Code GEX
UDI-Device Identifier07290109145990
UDI-Public07290109145990
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2006098
Device Catalogue NumberGA-2006098
Device Lot Number0000000358
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer08/23/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown